# SDR UALA2012030801529

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 78,051 hours, 22,706 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS ONE BLADE WITH LEADING EDGE DAMAGED.  BLADE MARKED.  BLENDED DENT IN BLADE MARKED NR 2 ENG PER MM, AREA 8.
